# SDR FXGAN151

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,032 hours
- Engine: Pwa R2000*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 964.75-1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN FUSELAGE STA 964.75 AND 1010.25 NEAR TAIL HEATER EXHAUST DOUBLER.  REPAIRED IAW 8110-3 DATED 9/13/10, 1026.
